Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Corpus Christi, TX

March 21, 20154 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at Mar 21, 2015, 10:03 AM CDT for 4 counties in Texas. It was in force for 87 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2015, 10:03 AM CDT (15:03 UTC)
Expired
Mar 21, 2015, 11:30 AM CDT
In force
87 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 27 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 10:15 AM CDTFLASH FLOOD1 E Orange Grove, TXLOW WATER CROSSING FLOODED ON CR 454 JUST EAST OF ORANGE GROVE.
Mar 21, 10:17 AM CDTFLASH FLOODRobstown, TXFLOODING ACROSS ROAD IN ROBSTOWN ON WEST AVENUE G.
Mar 21, 10:17 AM CDTFLASH FLOODRobstown, TXWATER FLOWING ACROSS FM 1889 JUST NORTH OF ROBSTOWN.
Mar 21, 10:17 AM CDTFLASH FLOODW Orange Grove, TXWATER RUSHING ACROSS CR624 JUST WEST OF ORANGE GROVE
Mar 21, 10:34 AM CDTFLASH FLOODAgua Dulce, TX3RD STREET AND SURROUNDING ROADS FLOODED IN AQUA DULCE. TIME IS APPROX
Mar 21, 10:42 AM CDTFLASH FLOODBishop, TXSEVERAL FLOODED STREETS REPORTED IN BISHOP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WGUS54 KCRP 211503
FFWCRP
TXC249-273-355-409-211630-
/O.NEW.KCRP.FF.W.0007.150321T1503Z-150321T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 AM CDT SAT MAR 21 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...
  WESTERN KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
  WESTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
  WESTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1130 AM CDT

* AT 959 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED THAT 1 TO 2 INCHES WILL BE POSSIBLE IN 
  A SHORT AMOUNT OF TIME WITHIN THE WARNED AREA.  THIS QUICK BURST
  OF VERY HEAVY RAIN ALONG WITH SATURATED SOILS WILL PRODUCE
  FLOODING OF MANY STREETS AND OVERFLOW MANY SMALL CREEKS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALICE...DRISCOLL...KINGSVILLE...MATHIS...PREMONT AND ROBSTOWN. SOME
  CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN
  FERNANDO...QUINTA AND PETRONILA CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 2726 9816 2804 9803 2806 9800 2805 9789
      2812 9790 2817 9779 2814 9763 2798 9746
      2787 9749 2787 9751 2786 9749 2731 9762
      2728 9766 2726 9771 2728 9778 2726 9781

$$

MB
1 follow-up statement
444 
WGUS74 KCRP 211542
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1042 AM CDT SAT MAR 21 2015

TXC249-273-355-409-211630-
/O.CON.KCRP.FF.W.0007.000000T0000Z-150321T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...DRISCOLL...KINGSVILLE...MATHIS...
PREMONT...ROBSTOWN
1042 AM CDT SAT MAR 21 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
WESTERN SAN PATRICIO...WESTERN NUECES...WESTERN KLEBERG AND EASTERN
JIM WELLS COUNTIES...

AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE FLASH FLOODING OVER THE WARNED AREA. A BAND OF VERY HEAVY 
RAIN WHICH HAS ALREADY PRODUCED FLOODING WILL CONTINUE TO MOVE EAST 
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT AS MUCH AS 1 TO 
1.5 INCHES HAS ALREADY FALLEN ACROSS PORTIONS OF THE WARNED AREA.  
AN ADDITIONAL 1 TO 1.5 INCHES OF RAINFALL WILL BE POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALFRED...
ANNAVILLE...BANQUETE...BEN BOLT...BISHOP AND BLUNTZER. SOME CREEKS 
THAT WILL EXPERIENCE FLOODING INCLUDE...SAN FERNANDO...PETRONILA AND 
JAVELIN CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2726 9816 2804 9803 2806 9800 2805 9789
      2812 9790 2817 9779 2814 9763 2798 9746
      2787 9749 2787 9751 2786 9749 2731 9762
      2728 9766 2726 9771 2728 9778 2726 9781

$$

MB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 21, 6:27 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 21, 6:27 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
627 AM CDT SAT MAR 21 2015

.DISCUSSION...UPDATED FOR 12Z AVIATION.

&&

.AVIATION...MOSTLY IFR AND LIFR CONDITIONS EXPECTED TODAY...EXCEPT
FOR LRD TAF SITE. LRD IS GETTING MAINLY BEHIND THE MOISTURE POOL
ASSOCIATED WITH THE UPPER LEVEL DISTURBANCE. THIS HAS ALLOWED THEM
TO BREAK OUT TO A VFR CONDITION. COULD SEE BRIEF LOWER CIGS WITH
SHOWERS YET THIS MORNING...BTU WILL PROBABLY BE MAINLY VFR TODAY.
ALI COULD BREAK OUT TO VFR THIS AFTERNOON BUT THINK VCT AND CRP
WILL REMAIN IFR TO LIFR ALL DAY WITH RAIN EXPECTED. COULD SEE A
FEW THUNDERSTORMS NEAR THESE TERMINALS AS WELL.

&&

.PREV DISCUSSION... /ISSUED 253 AM CDT SAT MAR 21 2015/

SHORT TERM (TODAY THROUGH SUNDAY)...ONGOING RAIN EVENT
PROGRESSING SLOWER THAN EXPECTED...BUT STILL EXPECTED TO BRING
WIDESPREAD RAIN TO SOUTH TEXAS. UPPER LEVEL LOW HAS BEEN SLOW TO
KICK OUT. AN EMBEDDED SHORTWAVE IS JUST NOW APPROACHING LAREDO AND
SHOULD PROVIDE SOME ENHANCEMENT TO CONVECTIVE ACTIVITY. ON THE
OTHER SIDE OF THE FORECAST AREA...COLD FRONT PUSHED INTO THE
NORTHERN PART OF THE AREA QUICKER THAN EXPECTED...BUT HAS MOVED AT
A SNAILS PAST OVERNIGHT...JUST NOW APPROACHING CORPUS. AHEAD OF
THE FRONT DENSE FOG IS NOTED IN NEARSHORE MARINE AREAS AND
BAYS...AND HAS ADVECTED A FEW MILES INLAND INTO THE COASTAL
COUNTIES. THE FRONT SHOULD STALL THIS MORNING...BUT THE EXACT
POSITION WHERE IT STALLS HAS YET TO BE DETERMINED. MOST MODELS
INDICATE IT STALLING BEFORE PUSHING OFFSHORE...WHICH SEEMS THE
MOST LIKELY. THE GFS MODEL THOUGH PUSHES IT INTO THE NEARSHORE
WATERS. HAVE FOCUSED IT JUST INLAND FOR THE DAY.

THAT...IN TURN...LEADS TO A BETTER CHANCE FOR THUNDERSTORMS IN FAR
SOUTHEAST PORTION OF CWA...IN WARM SECTOR AHEAD OF THE FRONT. THIS
THIS WOULD BE MAINLY SOUTH OF CORPUS...AND WITH ABUNDANT CLOUD COVER
AND LOW LEVEL MOISTURE INSTABILITY WILL STAY SMALL...BUT NOT ZERO.
SPC HAS THAT REGION IN MARGINAL RISK FOR STRONG/SEVERE STORMS FOR
HAIL OR WIND. WILL NOT INCLUDE ANY SEVERE WORDING AS STILL THINK
IT'S A MINIMAL CHANCE.

NOW...THE HEAVY RAIN SITUATION...WILL MAINTAIN FLASH FLOOD WATCH FOR
THE AREA GIVEN HIGH MOISTURE CONTENT FROM RECENT RAINS. THINKING
DAYTIME ACCUMULATIONS WILL BE 1-1.5 INCH ACROSS MOST OF THE
AREA...WITH WEST AND NORTHWEST ZONES GETTING THE BULK OF THEIR RAIN
IN THE OVERNIGHT PERIOD BEFORE SUNRISE. RAINFALL RATES OVERALL HAVE
STAYED UNDER CONTROL...STAYING MAINLY UNDER 1 INCH PER HOUR. THIS
HAS TEMPERED ANY FLASH FLOODING ISSUES THUS FAR. WITH UPPER LEVEL
SHORT WAVE APPROACHING THOUGH...COULD START TO SEE SOME HIGHER
RATES. RAIN HAS YET TO MOVE INTO AREAS WHERE HEAVIEST RAIN FELL
EARLIER IN THE WEEK WHERE FLOOD THREAT WILL BE HIGHEST.

UPPER LEVEL TROUGH WILL BE LIFTING OUT OF THE AREA LATER TODAY AND
ON SUNDAY...SHOULD SEE POPS DECREASE QUICKLY FROM THIS EVENING ON.
WILL KEEP POPS INTO SUNDAY ALONG THE COAST AS THE FRONT REMAINS
STALLED IN THE AREA.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...MUCH QUIETER WEATHER IN
STORE FOR EARLY NEXT WEEK AS THE UPPER TROUGH CONTINUES TO MOVE
FARTHER EAST ACROSS THE SOUTHEASTERN STATES WITH RIDGING DEVELOPING
OVERHEAD. WARMER AND DRIER CONDITIONS WILL LEAD TO PLEASANT
CONDITIONS...WITH HIGHS REACHING INTO THE UPPER 70S ACROSS MOST
LOCATIONS TO MID 80S OUT WEST. RAIN CHANCES RETURN LATE NEXT AS
SURFACE HIGH PRESSURE OVER THE REGION SHIFTS EAST. MOISTURE RIDES UP
ON THE WESTERN PERIPHERY OF THE HIGH WITH LOW END CHANCE POPS
THURSDAY THROUGH FRIDAY. MODELS ARE HINTING AT A LATE SEASON FRONT
TO MOVE THROUGH TOWARD THE END OF THE WEEK...WITH GFS BRINGING THE
FRONT THROUGH FRIDAY...AND THE EURO/CANADIAN BRINGING IT THROUGH ON
THURSDAY. FOR NOW...TOOK A BLEND ON TIMING LEANING CLOSER TO THE
SLOWER GFS...AS ALL MODELS CONTINUE TO CREATE WEAK RIDGING AND ZONAL
FLOW ALOFT AS THE ASSOCIATED UPPER TROUGH CUTS OFF A LOW AND THE LOW
RETROGRADES TOWARD BAJA CALIFORNIA. DRIER CONDITIONS ARE EXPECTED
FOR NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  60  78  60  78  /  90  50  10  10  10
VICTORIA          68  58  75  56  77  / 100  50  20  10  10
LAREDO            69  59  81  60  84  /  80  30  10  10  10
ALICE             70  59  81  59  82  /  90  30  10  10  10
ROCKPORT          70  61  72  62  71  /  90  60  20  10  10
COTULLA           68  57  80  57  83  /  80  30  10  10  10
KINGSVILLE        71  60  80  59  82  /  80  40  10  10  10
NAVY CORPUS       70  62  72  62  73  /  90  50  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

&&

PZ/83...AVIATION
Hazardous weather outlook, Mar 21, 5:40 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 AM CDT SAT MAR 21 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-221045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
540 AM CDT SAT MAR 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON. HEAVY RAINFALL
OF 1 TO 3 INCHES POSSIBLE...WITH ISOLATED HIGHER AMOUNTS.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS
TODAY IN THE COASTAL BEND MAY BE STRONG WITH SMALL HAIL AND
STRONG WINDS...BUT SEVERE THUNDERSTORMS ARE UNLIKELY.

A MARINE DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND
NEARSHORE WATERS THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN THURSDAY AND
THURSDAY NIGHT WITH A COLD FRONT MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON IN THE COASTAL
BEND.

PZ/CB

In the hours before

Local storm report, Mar 21, 8:53 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
853 AM CDT SAT MAR 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HEAVY RAIN       FULTON                  28.07N 97.04W
03/21/2015  M0.70 INCH       ARANSAS            TX   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTING SOME MINOR STREET FLOODING IN
            FULTON AREA FROM HEAVY RAINFALL. ROCKPORT ASOS RECORDED
            0.70 INCH OF RAINFALL IN PAST HOUR.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 7:56 PM CDTFlash Flood WarningCRPVictoria109 min
Mar 20, 10:55 PM CDTAreal Flood AdvisoryCRPLive Oak80 min
Mar 20, 11:55 PM CDTAreal Flood AdvisoryCRPWebb110 min
Mar 21, 1:41 AM CDTDense Fog AdvisoryCRPAransas, Kleberg, Nueces, San Patricio2 hr
Mar 21, 2:26 AM CDTAreal Flood AdvisoryCRPLa Salle, McMullen2 hr
Mar 21, 3:12 AM CDTAreal Flood AdvisoryCRPLa Salle, Webb2 hr
Mar 21, 4:36 AM CDTAreal Flood AdvisoryCRPBee, La Salle, Live Oak, McMullen114 min
Mar 21, 5:19 AM CDTFlash Flood WarningCRPBee, La Salle, Live Oak, McMullen116 min
Mar 21, 5:27 AM CDTAreal Flood AdvisoryCRPDuval, Webb2 hr
Mar 21, 6:38 AM CDTAreal Flood AdvisoryCRPLa Salle112 min
Mar 21, 7:04 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces, San Patricio116 min
Mar 21, 7:34 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Webb86 min
Mar 21, 8:14 AM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio91 min
Mar 21, 8:52 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria5 days
Mar 21, 9:04 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells86 min
Mar 21, 9:08 AM CDTAreal Flood AdvisoryCRPLa Salle, McMullen82 min
Mar 21, 9:15 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio, Victoria90 min
Mar 21, 9:27 AM CDTFlash Flood WarningCRPMcMullen2 hr
Mar 21, 9:43 AM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Live Oak, Nueces, San Patricio62 min
Mar 21, 10:34 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak, Refugio, San Patricio, Victoria56 min
Mar 21, 10:48 AM CDTAreal Flood AdvisoryCRPDuval, Webb57 min
Mar 21, 11:03 AM CDTFlash Flood WarningCRPAransas, Bee, Kleberg, Nueces, Refugio, San Patricio87 min
Mar 21, 11:07 AM CDTAreal Flood AdvisoryCRPCalhoun53 min
Mar 21, 11:22 AM CDTFlash Flood WarningCRPBee, Goliad, Refugio83 min
Mar 21, 11:31 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces, San Patricio59 min
Mar 21, 12:03 PM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio, Victoria117 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.